# SDR DALA2023091107423

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 74,668 hours, 28,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 EFT AFT DOOR WILL NOT ARM ( YELLOW LANYARD IS UNHOOKED). CORRECTIVE ACTION: REATTACHED LANYARD.L4 SLIDE ARM/DISARM OPS NORMAL REF. B757 AMM 25-66-01. (4428836)
